MedElevator Войти в исследования
← Поиск публикаций
Медицинская библиотека · Presse medicale (Paris, France : 1983) · 1997

[Acrosyndromes induced by bleomycin in HIV 1 related Kaposi's disease. 5 cases].

Sibilia J, Rey D, Beck-Wirth G, Fraisse P, Chakfe N, Grunebaum L, Wiesel M L, Partisani M L, Lang J M

Клинический случайАннотация на английскомСтатьяПеревод в очереди

Аннотация

OBJECTIVES

Raynaud's syndromes may be observed in HIV-infected patients, particularly those with Kaposi disease treated with bleomycin. This complication occurs in 10% of patients given bleomycin although only 7 cases have been reported in the literature. The aim of this study was to determine the frequency of certain biological abnormalities observed in HIV patients with Kaposi disease given bleomycin and who develop Raynaud's syndromes.

PATIENTS AND

METHODS

A survey was conducted from 1989 to 1995 among 1074 patients infected with HIV-1. There were 121 patients with Kaposi disease and 73 of these were treated with bleomycin. The clinical features and laboratory results (cryoglobulinemia, free protein-S, protein-C, anticardiolipin antibodies, von Wille-brand factor (vWF.ag) endothelin-1) were obtained in 5 patients who developed biomycin-induced Raynaud's syndrome.

RESULTS

Amont the 73 patients with Kaposi disease treated with bleomycin (total mean dose = 227 mg (120-380 mg)), 5 patients (12.6%) developed a severe Raynaud's synchrome including two who suffered digital necrosis Withdrawal of bleomycin led to improved symptomatology (n = 2) or an aggravation (n = 1) in the 3 patients followed.

CONCLUSION

Raynaud's syndromes are frequent (12.6%) in HIV patients with Kaposi disease treated with bleomycin. The vascular toxicity of bleomycin, demonstrated in animals, would appear to be the causal factor among others. Release of endothelial factors (vWF.ag endothelin-1) and perturbed hemostasis related to the HIV infection (protein-S deficiency, anti-cardiolipin antibodies) could be an expression of and aggravate the vascular toxicity of bleomycin.

Для цитирования: Sibilia J, Rey D, Beck-Wirth G, Fraisse P, Chakfe N, Grunebaum L, Wiesel M L, Partisani M L, Lang J M. [Acrosyndromes induced by bleomycin in HIV 1 related Kaposi's disease. 5 cases].. Presse medicale (Paris, France : 1983). 1997.

Предметные рубрики MeSH

Подготовка и перевод публикации
Обработка статьи · этапы, ошибки и управление
Загрузка состояния…

История · было → стало

Состояние обновляется каждые 5 секунд, пока блок открыт. Процент показывается только там, где известен объём работы. Пауза останавливает продолжение этапа; текущий запрос к источнику может завершиться.

Тип публикации указан по данным источника. Уровень доказательности автоматически не присваивается.